# SDR FDEA201209163334

- Difficulty date: September 16, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- Engine: Pwa PW4158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AFT OF FR 80/82 MISREPAIRED.  REMOVED REMAINING DAMAGE.  REPAIRED IAW EA 6-5319-162972 CLASSIFIED AS MAJOR
